# SDR SWAA2017101617075

- Difficulty date: September 7, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 37,265 hours, 25,560 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Skin
- Part number: 113A93501
- Part serial: 1472
- Condition: Cracked
- Location: Lt Wing Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FAIRING 542BB INNER SKIN CRACKED JUST FORWARD OF OUTBOARD AFT DRAIN HOLE.   REPAIRED THE FAIRING SKIN IAW EA AND ER.
